Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 12, 2013, 2:53 PM EDT for 5 counties in South Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2013, 2:53 PM EDT (18:53 UTC)
- Expired
- Apr 12, 2013, 3:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Beaufort County, SC, Berkeley County, SC, Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 127 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 3:05 PM EDT | TSTM WND DMG | 3 Nw Jacksonboro, SC | TREE IN THE ROADWAY AT EAST JACKSONBORO ROAD AND SC HIGHWAY 64. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 914 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS52 KCHS 121853
SVRCHS
SCC013-015-019-029-035-121945-
/O.NEW.KCHS.SV.W.0016.130412T1853Z-130412T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
253 PM EDT FRI APR 12 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA
EASTERN COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
WESTERN CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA
EASTERN DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 345 PM EDT
* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DORCHESTER TO WHITE HALL...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RIDGEVILLE...
JACKSONBORO...
JEDBURG...
KNIGHTSVILLE...
SUMMERVILLE...
SAINT STEPHEN...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON...TOLL FREE AT 800-697-3901...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3308 7972 3261 8078 3320 8041 3344 7987
3341 7986 3338 7980 3338 7979 3334 7975
3333 7971 3330 7966 3330 7962 3328 7960
TIME...MOT...LOC 1852Z 242DEG 47KT 3316 8036 3273 8063
$$
MBB2 follow-up statements
582
WWUS52 KCHS 121919
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT FRI APR 12 2013
SCC013-121927-
/O.CAN.KCHS.SV.W.0016.000000T0000Z-130412T1945Z/
BEAUFORT SC-
319 PM EDT FRI APR 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BEAUFORT COUNTY
IS CANCELED...
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON...TOLL FREE AT 800-697-3901...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3308 7972 3275 8058 3317 8028 3344 7987
3341 7986 3338 7980 3338 7979 3334 7975
3333 7971 3330 7966 3330 7962 3328 7960
TIME...MOT...LOC 1917Z 242DEG 47KT 3331 8001 3288 8029
$$
SCC015-019-029-035-121945-
/O.CON.KCHS.SV.W.0016.000000T0000Z-130412T1945Z/
DORCHESTER SC-CHARLESTON SC-BERKELEY SC-COLLETON SC-
319 PM EDT FRI APR 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL COLLETON...BERKELEY...CENTRAL CHARLESTON AND
SOUTHEASTERN DORCHESTER COUNTIES...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHICORA TO CLUBHOUSE CROSSROAD...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MONCKS CORNER TO 15 MILES
SOUTHWEST OF SUMMERVILLE...MOVING NORTHEAST AT 55 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
COLLETON COUNTY HAS REPORTED SOME TREES DOWN FROM THESE STORMS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON...TOLL FREE AT 800-697-3901...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3308 7972 3275 8058 3317 8028 3344 7987
3341 7986 3338 7980 3338 7979 3334 7975
3333 7971 3330 7966 3330 7962 3328 7960
TIME...MOT...LOC 1917Z 242DEG 47KT 3331 8001 3288 8029
$$
MBB431
WWUS52 KCHS 121949
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
349 PM EDT FRI APR 12 2013
SCC015-019-029-035-121959-
/O.EXP.KCHS.SV.W.0016.000000T0000Z-130412T1945Z/
DORCHESTER SC-CHARLESTON SC-BERKELEY SC-COLLETON SC-
349 PM EDT FRI APR 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLETON...
BERKELEY...CENTRAL CHARLESTON AND SOUTHEASTERN DORCHESTER COUNTIES
HAS EXPIRED...
AT 346 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WAS ALLOWED
TO EXPIRE.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON...TOLL FREE AT 800-697-3901...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3308 7972 3275 8058 3317 8028 3344 7987
3341 7986 3338 7980 3338 7979 3334 7975
3333 7971 3330 7966 3330 7962 3328 7960
TIME...MOT...LOC 1919Z 242DEG 47KT 3332 7998 3289 8026
$$
MBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 1:24 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 12, 1:24 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
124 PM EDT FRI APR 12 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH TODAY BEFORE HIGH PRESSURE BUILDS IN
OVER THE WEEKEND. A GULF LOW PRESSURE SYSTEM WILL MOVE UP THE
SOUTHEAST COAST SUNDAY NIGHT AND MONDAY. HIGH PRESSURE WILL EXTEND
ACROSS THE WESTERN ATLANTIC TUESDAY THROUGH THURSDAY BEFORE A COLD
FRONT APPROACHES ON FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
VISIBLE SATELLITE IMAGERY AND RADAR LOOPS TELL
THE STORY THIS AFTERNOON AS THE FRONT IS NOW MOVING ACROSS WESTERN
PARTS OF THE CWA. MAIN FORECAST DILEMMA IS PROGRESSION OF THIS
FEATURE ACROSS THE AREA THE REMAINDER OF THE AFTERNOON AND EVENING.
HAVE ADDRESSED THIS WITH A NARROW BAND OF CATEGORICAL POPS FROM WEST
TO EAST. THE ACTIVITY SHOULD BE OFF THE COAST JUST AROUND 0200 TO
0300 UTC. A VERY DRY AIRMASS WITH PRECIPITABLE WATER VALUES DROPPING
DOWN TO NEAR ONE THIRD OF AN INCH FOLLOWS IN THE WAKE OF THIS FRONT.
EXPECT OVERNIGHT LOWS TO RANGE FROM THE UPPER 40S ACROSS NORTHWEST
AREAS TO THE LOWER TO MIDDLE 50S ACROSS THE COAST. DRY LOW LEVELS
AND A BIT OF WIND SHOULD PRECLUDE ANY FOG THREAT.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
QUIET WEATHER ON TAP TONIGHT WITH MUCH COOLER TEMPS IN THE 50S. UPPER
JET ALIGNMENT IS EXPECTED TO PRODUCE A VEIL OF MAINLY THIN HIGH
CLOUDS...OTHERWISE NOT MUCH IN THE WAY OF CLOUD COVER TONIGHT AS
SURFACE HIGH PRES BUILDS IN FROM THE TENNESSEE VALLEY REGION.
SATURDAY...THE UPPER PATTERN WILL BE ZONAL WITH DRY HIGH PRESSURE AT
THE SURFACE. TIME HEIGHTS SHOW A WESTERLY FLOW THROUGH MUCH OF THE
ATMOSPHERE ALBEIT FAIRLY WEAK IN LOWER LEVELS. STRONG SUBSIDENCE
WILL YIELD SUNNY SKIES WHILE A DOWNSLOPE WIND COMPONENT PUSHES TEMPS
2-3 DEGREES ABOVE THICKNESS VALUES. WE NUDGED HIGH TEMPS UP TO
AROUND 80 DEGREES.
SATURDAY NIGHT AND SUNDAY A LARGE CLOSED LOW DIGGING INTO THE
NORTHERN PLAINS WILL BACK THE UPPER FLOW OVER THE SOUTHEAST WITH
SOME SHORTWAVE ENERGY LIFTING NORTH. BY 18Z SUNDAY THE 0-6 KM MEAN
WIND BACKS TO SSW AND LOW-LEVEL MOISTURE INCREASES DRASTICALLY.
PRECIPITABLE WATER VALUES ARE PROGGED TO RISE TO AROUND 1.50" BY
LATE SUNDAY. A WAVE OF SURFACE LOW PRESSURE SHOULD LIFT NORTHEAST
ALONG COASTAL SECTIONS OF SC AND GA SUNDAY NIGHT AND MONDAY. SOME
RAIN SHOWERS MAY MOVE INTO FAR SOUTHERN ZONES LATE SUNDAY AFTERNOON
BUT THE BRUNT OF THE PRECIP SHOULD BE SUNDAY NIGHT AS THE LOW MOVES
THROUGH. THE MODELS SHOW DECENT LOW-LEVEL INSTABILITY AND MID-LEVEL
LAPSE RATES...MAINLY OVER THE COASTAL WATERS SUNDAY NIGHT SO WE
INCLUDED THUNDERSTORMS OVERNIGHT. SINCE THERE IS STILL SOME MODEL
VARIATION REGARDING THE DEGREE OF SYNOPTIC FORCING SUNDAY NIGHT WE
ONLY BUMPED POPS UP INTO THE 35-40 PERCENT RANGE.
THE SURFACE LOW AND UPPER SHORTWAVE ENERGY WILL PULL AWAY FROM THE
AREA BEGINNING MONDAY MORNING. HOWEVER...A WEAK WEDGE OF HIGH
PRESSURE TO THE NORTH WILL SHIFT OFF THE COAST AND AN ONSHORE FLOW
WILL MAINTAIN LOWER TO MIDDLE 60S DEWPOINTS THROUGH MONDAY
AFTERNOON. ALL OF THE GUIDANCE SHOWS A RATHER BAGGY SURFACE PRESSURE
PATTERN WITH A WEAK TROUGH DRAPED ACROSS THE AREA. THUS WE
MAINTAINED SLIGHT CHANCE OF SHOWERS INTO MONDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
SHORTWAVE RIDGING TUESDAY THROUGH WEDNESDAY NIGHT WILL GIVE WAY TO A
SHARP LONGWAVE TROUGH THURSDAY AND FRIDAY. A SOUTHERLY FLOW FOR THE
FIRST COUPLE DAYS WILL RESULT IN UNSEASONABLY WARM HIGHS IN THE
LOWER 80S EXCEPT FOR IMMEDIATE COASTAL AREAS WHERE DAILY SEA BREEZES
WILL KNOCK SEVERAL DEGREES OFF HIGHS. LATE IN THE WEEK AN INCREASE
IN LOW-LEVEL MOISTURE AND THE EVENTUAL APPROACH OF A COLD FRONT
WILL INCREASE RAIN CHANCES AND DROP TEMPS CLOSER TO NORMAL.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MVFR DUE TO LOWERED CIGS WILL GRADUALLY IMPROVE TO VFR
WITH THE PASSAGE OF A FRONTAL SYSTEM...ALLOWING FOR VFR TO CONTINUE
THROUGH THE VALID TAF PERIOD.
LOW CIGS CREATING MVFR CONDITIONS CONTINUE TO SPREAD ABOUT THE
AREA...AFFECTING BOTH TAF SITES...WITH GUSTY SOUTHWEST WINDS
CONTINUING THROUGH THE AFTERNOON HOURS. ANTICIPATE DRIER AIR AT THE
MID-LEVELS TO KEEP RE-DEVELOPMENT MINIMAL AHEAD OF APPROACHING
FRONTAL SYSTEM...THUS HAVE KEPT VCSH IN GOING FORECAST. WITH THE
PASSAGE OF THE FRONT...EXPECT CONDITIONS TO IMPROVE TO VFR AND
PREVAIL THROUGH THE REMAINDER OF THE PERIOD. WINDS WILL GRADUALLY
SHIFT FROM WEST-SOUTHWEST TO NORTH-NORTHWEST...WITH SUSTAINED SFC
WINDS AOB 10 KTS THROUGH SATURDAY MORNING.
EXTENDED AVIATION OUTLOOK...VFR UNTIL LATE SUNDAY. PERIODS OF SUB
VFR CONDITIONS THEN POSSIBLE SUNDAY NIGHT THROUGH TUESDAY.
&&
.MARINE...
MODEST SOUTHERLY FLOW PREVAILS ACROSS THE
COASTAL WATERS THIS AFTERNOON AND DIRECTION SHOULD VEER TO SOUTHWEST
AHEAD OF THE MAIN COLD FRONT. THE FRONT SHOULD MOVE ACROSS THE
COASTAL WATERS FROM 0300 TO 0600 UTC. FROM THIS POINT ON A WEST TO
NORTHWEST FLOW SHOULD DEVELOP ON THE ORDER OF 15-20 KNOTS PROBABLY
CLOSER TO THE LOWER END OF THE RANGE. MARGINAL SMALL CRAFT ADVISORY
CONTINUES FOR THIS AFTERNOON FOR ALL AREAS SANS AMZ354 TAPERING DOWN
THIS EVENING AND OVERNIGHT.
WEAK HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BE THE DOMINANT
FEATURE DURING THE PERIOD WITH THE EXCEPTION OF A WEAK SURFACE LOW
MOVING THROUGH SUNDAY NIGHT AND MONDAY. SUB-ADVISORY WINDS/SEAS
EXPECTED.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ330-
352.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ350.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR AMZ374.
&&
SYNOPSIS...SHK
NEAR TERM...SHK
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...SGL
MARINE...SHK/JRLHazardous weather outlook, Apr 12, 9:06 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 906 AM EDT FRI APR 12 2013 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-131000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 906 AM EDT FRI APR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A LOW RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN HAZARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 12, 2:41 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
241 PM EDT FRI APR 12 2013
SCZ042>045-047>050-121945-
BEAUFORT-CHARLESTON-COASTAL COLLETON-DORCHESTER-HAMPTON-INLAND
BERKELEY-INLAND COLLETON-INLAND JASPER-
241 PM EDT FRI APR 12 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS BEAUFORT...COLLETON...
JASPER...BERKELEY...CHARLESTON...HAMPTON AND DORCHESTER COUNTIES
THROUGH 345 PM EDT...
AT 241 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TEXAS TO SHELDON...OR ALONG A LINE EXTENDING FROM
6 MILES SOUTH OF SAINT GEORGE TO YEMASSEE...MOVING NORTH AT 35 MPH.
SOME LOCATIONS IMPACTED INCLUDE SAINT GEORGE...SUMMERVILLE...
WALTERBORO...YEMASSEE...ADAMS RUN...ASHEPOO...BENNETTS POINT...
CANADYS...COTTAGEVILLE...DALE...DELEMAR CROSSROADS AND DORCHESTER.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3330 8049 3328 8048 3328 8045 3326 8044
3326 8040 3310 8005 3247 8047 3264 8089
3328 8061 3333 8053
TIME...MOT...LOC 1841Z 202DEG 32KT 3315 8053 3270 8077
MBBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 12:27 AM EDT | Special Marine Warning | CHS | 63 min | |
| Apr 12, 1:14 AM EDT | Special Marine Warning | CHS | 61 min | |
| Apr 12, 1:19 AM EDT | Special Weather Statement | CHS | Allendale | 26 min |
| Apr 12, 1:51 AM EDT | Special Weather Statement | CHS | Hampton, Jasper | 24 min |
| Apr 12, 2:41 PM EDT | Special Weather Statement | CHS | Colleton, Dorchester | 64 min |
| Apr 12, 4:18 PM EDT | Special Weather Statement | CHS | Charleston | 27 min |
| Apr 12, 4:42 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 2 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.